Volume 21, No 1, 2014

Vyalyi M. N., Gimadeev R. A.
Separation of words by positions of subwords
P. 3–14

Gimadi E. Kh., Glazkov Yu. V., Tsidulko O. Yu.
The probabilistic analysis of an algorithm for solving the m-planar 3-dimensional assignment problem on one-cycle permutations
P. 15–29

Grabovskaya S. M.
On upper bound of non-branching programs unreliability at one-type constant faults on the computational operators outputs
P. 30–43

Evdokimov A. A., Fedoryaeva T. I.
On the description problem of the diversity vectors of balls
P. 44–52

Kelmanov A. V., Khamidulin S. A.
Approximation algorithm for one problem of partitioning a sequence
P. 53–66

Marchenkov S. S.
Positive closed classes in the three-valued logic
P. 67–83

Takhonov  I. I.
On some problems of covering the plane with circles
P. 84–102

 © Sobolev Institute of Mathematics, 2015